Publications



3547 documents

  • Térence Bayen, Francis Mairet, Marc Mazade. Optimal feeding strategy for the minimal time problem of a fed-batch bioreactor with mortality rate. Optimal Control Applications and Methods, 2015, 36 (1), pp.77-92. ⟨10.1002/oca.2102⟩. ⟨hal-00759058v2⟩
  • Clément Dombry, Mathieu Ribatet. Functional regular variations, Pareto processes and peaks over threshold. Statistics and Its Interface, 2015, 8 (1), pp.9-17. ⟨10.4310/SII.2015.v8.n1.a2⟩. ⟨hal-01812197⟩
  • Sylvie Beaufort, Claude Caussidier, Hélène Hagège, Bénédicte Hausberger, Thomas Hausberger, et al.. Organiser un débat en classe sur une question scientifique socialement vive : pourquoi et comment ?. Biologie Géologie, 2015, 1, pp.85-104. ⟨hal-01322991⟩
  • Térence Bayen, Marc Mazade, Francis Mairet. Analysis of an optimal control problem connected to bioprocesses involving a saturated singular arc. Discrete and Continuous Dynamical Systems - Series B, 2015, 20 (1), pp.39-58. ⟨10.3934/dcdsb.2015.20.39⟩. ⟨hal-00879385v2⟩
  • Paolo Antonelli, Rémi Carles, Jorge Drumond Silva. Scattering for nonlinear Schrodinger equation under partial harmonic confinement. Communications in Mathematical Physics, 2015, 334 (1), pp.367-396. ⟨10.1007/s00220-014-2166-y⟩. ⟨hal-00870043v2⟩
  • Constantin Vernicos. Lipschitz Characterisation of convex Polytopal Hilbert Geometries. Osaka Journal of Mathematics, 2015, 52 (1), pp.215-235. ⟨hal-01160272⟩
  • Jean Peyhardi, Catherine Trottier, Yann Guédon. A new specification of generalized linear models for categorical responses. Biometrika, 2015, 102 (4), pp.889-906. ⟨10.1093/biomet/asv042⟩. ⟨hal-01240023⟩
  • Jeremie Brieussel, Ryokichi Tanaka. Discrete random walks on the group SOL. Israel Journal of Mathematics, 2015, 208 (1), pp.291-321. ⟨10.1007/s11856-015-1200-x⟩. ⟨hal-01549918⟩
  • Cédric Bonnafé, Meinolf Geck. Hecke algebras with unequal parameters and Vogan's left cell invariants. Representations of Reductive Groups: In Honor of the 60th Birthday of David A. Vogan, Jr., 312, Birkhäuser, pp.173-187, 2015, Progress in Mathematics, 978-3319794839. ⟨hal-01113388⟩
  • Guillaume Bulteau. Cycles géométriques réguliers. Bulletin de la société mathématique de France, 2015, 143 (fascicule 4), pp.727-761. ⟨10.24033/bsmf.2703⟩. ⟨hal-01169846⟩